# SDR CA960424019

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flow Limiter
- Part number: 1121521010
- Condition: Failed
- Location: A Sys Hyd
- Stage of operation: TX
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

(CAN)ON START UP THE HYDRAULIC METERING PISTON FAILED. ALL A SYSTEM HYDRAULIC FLUID LOST. FLOW LIMITER REPLACED.
